Journal Article

Tight Bounds for the Multiplicative Complexity of Symmetric Functions

Published: April 28, 2008
Citation: Theoretical Computer Science vol. 396, no. 42372, (May 10, 2008) pp. 223-246

Author(s)

Joan Boyar (University of Southern Denmark), Rene Peralta (NIST)

Announcement

Abstract

Keywords

circuit complexity; cryptographic proofs; multi-party computation; multiplicative complexity; symmetric functions
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available

Related NIST Publications:
Journal Article
Journal Article

Document History:
04/28/08: Journal Article (Final)

Topics

Security and Privacy
cryptography

Technologies
circuits; complexity